Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 78, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 22, 2008, 1:43 PM CDT for Pike County, Illinois; Marion County, Missouri. It took effect at Mar 23, 2008, 1:00 AM CDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2008, 1:43 PM CDT (18:43 UTC)
- In effect from
- Mar 23, 2008, 1:00 AM CDT
- Expired
- Mar 24, 2008, 9:05 PM CDT
- In force
- 44 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Pike County, IL, Marion County, MO
The radar
The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Hannibal (HNNM7).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 221843
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
143 PM CDT SAT MAR 22 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES
.THIS FLOOD WARNING IS A RESULT OF UPSTREAM BASIN RUNOFF IN ASSOCIATION
WITH RECENT SEASONAL RAINS AND ACCOMPANYING SNOW MELT...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC149-MOC127-231843-
/O.NEW.KLSX.FL.W.0078.080323T1200Z-080326T1800Z/
/HNNM7.1.ER.080323T1200Z.080325T0000Z.080325T1800Z.NO/
143 PM CDT SAT MAR 22 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT HANNIBAL.
* FROM SUNDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING
IS CANCELLED.
* AT 1:00 PM SATURDAY THE STAGE WAS 15.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE
TO RISE TO NEAR 16.2 FEET BY MONDAY EVENING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. DAMAGE BEGINS TO BUILDINGS IN
UNPROTECTED LOW AREAS. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/23 03/24 03/25 03/26 03/27
MISSISSIPPI RIVER
HANNIBAL 16 15.9 16.0 16.1 16.1 15.6 15.25 follow-up statements
000
WGUS83 KLSX 230243
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
943 PM CDT SAT MAR 22 2008
...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...
AT HANNIBAL AFFECTING PIKE AND MARION COUNTY
AT GRAFTON AFFECTING JERSEY AND ST. CHARLES COUNTY
AT ALTON LD 26 TW AFFECTING MADISON AND ST.CHARLES COUNTY
AT ST.LOUIS AFFECTING ST. CLAIR...ST.LOUIS CO. AND ST.LOUIS CITY
AT CHESTER AFFECTING RANDOLPH COUNTY
AT CLARKSVILLE 24 TAILWATERW AFFECTING CALHOUN AND PIKE COUNTY
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC149-MOC127-240243-
/O.EXT.KLSX.FL.W.0078.080323T0600Z-080326T1200Z/
/HNNM7.1.ER.080323T0600Z.080324T1200Z.080325T1200Z.NO/
943 PM CDT SAT MAR 22 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* FROM LATE TONIGHT TO TUESDAY.
* AT 9PM SATURDAY THE STAGE WAS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND
CONTINUE TO RISE TO NEAR 16.2 FEET BY MONDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. DAMAGE BEGINS TO BUILDINGS IN
UNPROTECTED LOW AREAS. MINOR FLOODING BEGINS.
$$
ILC013-MOC163-240242-
/O.CON.KLSX.FL.W.0069.000000T0000Z-080328T1200Z/
/CLKM7.1.ER.080319T0215Z.080325T0600Z.080327T1200Z.NO/
943 PM CDT SAT MAR 22 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL WEDNESDAY.
* AT 9PM SATURDAY THE STAGE WAS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.5 FEET TUESDAY
AND THEN FALL BELOW FLOOD STAGE LATE WEDNESDAY NIGHT
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
ILC083-MOC183-240242-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-080329T0000Z/
/GRFI2.1.ER.080319T0650Z.080321T0600Z.080328T0000Z.NO/
943 PM CDT SAT MAR 22 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL THURSDAY.
* AT 9PM SATURDAY THE STAGE WAS 19.6 FEET.
* FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.
$$
ILC119-MOC183-240242-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-080326T1400Z/
/ALNI2.1.ER.080319T1523Z.080321T0700Z.080325T1400Z.NO/
943 PM CDT SAT MAR 22 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LD 26 TW
* UNTIL TUESDAY.
* AT 9PM SATURDAY THE STAGE WAS 23.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY
MORNING.
$$
ILC163-MOC189-510-240242-
/O.EXT.KLSX.FL.W.0077.000000T0000Z-080324T2100Z/
/EADM7.1.ER.080320T1233Z.080321T1500Z.080323T2100Z.NO/
943 PM CDT SAT MAR 22 2008
...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ST. LOUIS
* UNTIL SUNDAY AFTERNOON.
* AT 9PM SATURDAY THE STAGE WAS 30.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 31.0 FEET...WATER BEGINS ENTERING THE DOWNTOWN PARKING
GARAGE.
$$
ILC157-240242-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-080328T2024Z/
/CHSI2.2.ER.080319T1109Z.080323T0600Z.080327T2024Z.NO/
943 PM CDT SAT MAR 22 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL THURSDAY AFTERNOON.
* AT 9PM SATURDAY THE STAGE WAS 34.6 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 35.2 FEET EARLY SUNDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 35.0 FEET...STE GENEVIEVE HIGHWAY 61 BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/23 03/24 03/25 03/26 03/27
MISSISSIPPI RIVER
HANNIBAL 16 16.0 16.0 16.2 16.0 15.7 15.5
CLARKSVILLE 24 25 25.0 25.0 25.2 25.5 25.4 25.0
GRAFTON 18 19.6 19.6 19.3 18.9 18.6 18.2
ALTON LD 26 TW 21 23.5 23.2 22.2 21.1 19.9 19.0
ST. LOUIS 30 30.6 30.3 29.5 28.1 26.7 25.6
CHESTER 27 34.6 35.2 34.1 32.0 29.7 27.7000
WGUS83 KLSX 231618
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 AM CDT SUN MAR 23 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES
MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE COUNTIES
MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES COUNTIES
MISSISSIPPI RIVER AT ALTON LD 26 TW AFFECTING MADISON AND ST.
CHARLES COUNTIES
MISSISSIPPI RIVER AT ST. LOUIS AFFECTING ST. CLAIR...ST. LOUIS AND
ST. LOUIS CITY COUNTIES
MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY
.THIS FLOOD WARNING IS A RESULT OF UPSTREAM BASIN RUNOFF IN ASSOCIATION
WITH HEAVY RAINS OVER THE PREVIOUS WEEK AND SNOW MELT...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC149-MOC127-241618-
/O.EXT.KLSX.FL.W.0078.000000T0000Z-080326T1800Z/
/HNNM7.1.ER.080323T0900Z.080324T1200Z.080325T1800Z.NO/
1118 AM CDT SUN MAR 23 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY
MONDAY MORNING.
* THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. DAMAGE BEGINS TO BUILDINGS IN
UNPROTECTED LOW AREAS. MINOR FLOODING BEGINS.
$$
ILC013-MOC163-241617-
/O.EXT.KLSX.FL.W.0069.000000T0000Z-080328T0300Z/
/CLKM7.1.ER.080319T0215Z.080325T0600Z.080327T0300Z.NO/
1118 AM CDT SUN MAR 23 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM SUNDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY MORNING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
ILC083-MOC183-241617-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-080330T1800Z/
/GRFI2.1.ER.080319T0650Z.080321T0600Z.080329T1800Z.NO/
1118 AM CDT SUN MAR 23 2008
...FLOOD WARNING EXTENDED UNTIL SUNDAY MARCH 30...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY MARCH 30...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY EARLY AFTERNOON.
$$
ILC119-MOC183-241617-
/O.CON.KLSX.FL.W.0075.000000T0000Z-080326T1400Z/
/ALNI2.1.ER.080319T1523Z.080321T0700Z.080325T1400Z.NO/
1118 AM CDT SUN MAR 23 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LD 26 TW
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 23.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE TUESDAY MORNING.
$$
ILC163-MOC189-510-241617-
/O.EXT.KLSX.FL.W.0077.000000T0000Z-080325T0130Z/
/EADM7.1.ER.080320T1233Z.080321T1500Z.080324T0130Z.NO/
1118 AM CDT SUN MAR 23 2008
...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ST. LOUIS
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM SUNDAY THE STAGE WAS 30.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 31.0 FEET...WATER BEGINS ENTERING THE DOWNTOWN PARKING
GARAGE.
$$
ILC157-241617-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-080328T2136Z/
/CHSI2.2.ER.080319T1109Z.080323T1800Z.080327T2136Z.NO/
1118 AM CDT SUN MAR 23 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM SUNDAY THE STAGE WAS 34.7 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL CONTINEU TO FALL TO BELOW FLOOD STAGE BY
MIDNIGHT THURSDAY.
* IMPACT...AT 35.0 FEET...STE GENEVIEVE HIGHWAY 61 BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/24 03/25 03/26 03/27 03/28
MISSISSIPPI RIVER
HANNIBAL 16 16.0 16.2 16.1 15.7 15.4 15.0
CLARKSVILLE 24 25 25.1 25.2 25.4 25.3 24.9 24.6
GRAFTON 18 19.6 19.4 19.2 19.1 19.0 18.5
ALTON LD 26 TW 21 23.5 22.4 21.1 20.1 19.3 18.6
ST. LOUIS 30 30.7 29.3 27.9 26.6 25.5 24.3
CHESTER 27 34.7 34.2 32.1 29.8 27.8 25.9000
WGUS83 KLSX 240240
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
940 PM CDT SUN MAR 23 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES
MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE
COUNTIES
MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES
COUNTIES
MISSISSIPPI RIVER AT ALTON LD 26 TW AFFECTING MADISON AND ST.
CHARLES COUNTIES
MISSISSIPPI RIVER AT ST. LOUIS AFFECTING ST. CLAIR...ST. LOUIS AND
ST. LOUIS CITY COUNTIES
MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC149-MOC127-250240-
/O.EXT.KLSX.FL.W.0078.000000T0000Z-080327T1800Z/
/HNNM7.1.ER.080323T0900Z.080324T1200Z.080326T1800Z.NO/
940 PM CDT SUN MAR 23 2008
...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL WEDNESDAY.
* AT 8 PM SUNDAY THE STAGE WAS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.2 FEET MONDAY MORNING
AND FALL BELOW FLOOD STAGE WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. DAMAGE BEGINS TO BUILDINGS IN
UNPROTECTED LOW AREAS. MINOR FLOODING BEGINS.
$$
ILC013-MOC163-250239-
/O.EXT.KLSX.FL.W.0069.000000T0000Z-080328T0900Z/
/CLKM7.1.ER.080319T0215Z.080325T1200Z.080327T0900Z.NO/
940 PM CDT SUN MAR 23 2008
...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL THURSDAY.
* AT 9 PM SUNDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO 25.3 FEET WEDNESDAY MORNING
AND FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
ILC083-MOC183-250239-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-080331T0000Z/
/GRFI2.1.ER.080319T0650Z.080321T0600Z.080330T0000Z.NO/
940 PM CDT SUN MAR 23 2008
...FLOOD WARNING EXTENDED UNTIL SUNDAY MARCH 30...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY MARCH 30.
* AT 9 PM SUNDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE TO NEAR 25.3 FEET TUESDAY MORNING AND FALL BELOW
FLOOD STAGE FRIDAY MORNING.
$$
ILC119-MOC183-250239-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-080327T0300Z/
/ALNI2.1.ER.080319T1523Z.080321T0700Z.080326T0300Z.NO/
940 PM CDT SUN MAR 23 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LD 26 TW
* UNTIL TUESDAY.
* AT 9 PM SUNDAY THE STAGE WAS 23.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING.
$$
ILC163-MOC189-510-250239-
/O.EXT.KLSX.FL.W.0077.000000T0000Z-080325T1200Z/
/EADM7.1.ER.080320T1233Z.080321T1500Z.080324T1200Z.NO/
940 PM CDT SUN MAR 23 2008
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...
THE FLOOD WARNING
CONTINUES FOR
THE MISSISSIPPI RIVER AT ST. LOUIS
* UNTIL MONDAY.
* AT 9 PM SUNDAY THE STAGE WAS 30.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 30.0 FEET...FLOODWALL AT LACLEDES LANDING IS CLOSED.
ALSO THIS LEVEL IS EXPECTED TO BE MET OR EXCEEDED ON AVERAGE ONCE
EVERY 2 YEARS.
$$
ILC157-250239-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-080328T2230Z/
/CHSI2.2.ER.080319T1109Z.080324T0600Z.080327T2230Z.NO/
940 PM CDT SUN MAR 23 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL FRIDAY MORNING.
* AT 9 PM SUNDAY THE STAGE WAS 34.7 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY EVENING.
* IMPACT...AT 35.0 FEET...STE GENEVIEVE HIGHWAY 61 BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/24 03/25 03/26 03/27 03/28
MISSISSIPPI RIVER
HANNIBAL 16 16.0 16.2 16.2 16.0 15.8 15.6
CLARKSVILLE 24 25 25.1 25.2 25.3 25.3 24.9 24.6
GRAFTON 18 19.5 19.5 19.3 19.2 19.1 18.6
ALTON LD 26 TW 21 23.2 22.8 21.7 20.7 19.8 19.0
ST. LOUIS 30 30.4 30.0 28.3 27.0 25.9 24.7
CHESTER 27 34.7 34.8 32.7 30.2 27.8 26.2000
WGUS83 KLSX 241716
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1216 PM CDT MON MAR 24 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS
IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES
MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING
CALHOUN AND PIKE COUNTIES
MISSISSIPPI RIVER AT GRAFTON AFFECTING
JERSEY AND ST. CHARLES COUNTIES
MISSISSIPPI RIVER AT ALTON LD 26 TW
AFFECTING MADISON AND ST. CHARLES COUNTIES
MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY
.THIS FLOOD WARNING IS A RESULT OF UPSTREAM BASIN RUNOFF IN
ASSOCIATION WITH HEAVY RAINS THE PREVIOUS WEEK AS WELL AS
SNOW MELT FROM NORTHERN LOCALES...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC149-MOC127-251716-
/O.EXT.KLSX.FL.W.0078.000000T0000Z-080326T0600Z/
/HNNM7.1.ER.080323T0900Z.080324T0630Z.080325T0600Z.NO/
1216 PM CDT MON MAR 24 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 15.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO HOLD AT NEAR FLOOD STAGE INTO
THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. DAMAGE BEGINS TO BUILDINGS IN
UNPROTECTED LOW AREAS. MINOR FLOODING BEGINS.
$$
ILC013-MOC163-251715-
/O.EXT.KLSX.FL.W.0069.000000T0000Z-080327T0000Z/
/CLKM7.1.ER.080319T0215Z.080324T1800Z.080326T0000Z.NO/
1216 PM CDT MON MAR 24 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 25.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
BY TUESDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
ILC083-MOC183-251715-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-080329T1800Z/
/GRFI2.1.ER.080319T0650Z.080321T0600Z.080328T1800Z.NO/
1216 PM CDT MON MAR 24 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 19.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY EARLY AFTERNOON.
$$
ILC119-MOC183-251715-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-080327T0359Z/
/ALNI2.1.ER.080319T1523Z.080321T0700Z.080326T0359Z.NO/
1216 PM CDT MON MAR 24 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26 TAIL WATER
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 22.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE EVENING ON TUESDAY.
$$
ILC157-251715-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-080329T0500Z/
/CHSI2.2.ER.080319T1109Z.080324T0600Z.080328T0500Z.NO/
1216 PM CDT MON MAR 24 2008
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM MONDAY THE STAGE WAS 34.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL CONTINUYE TO FALL TO BELOW FLOOD STAGE
AFTER MIDNIGHT ON THURSDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/25 03/26 03/27 03/28 03/29
MISSISSIPPI RIVER
HANNIBAL 16 15.9 15.9 15.6 15.1 14.8 14.6
CLARKSVILLE 24 25 25.2 25.1 24.9 24.6 24.3 23.9
GRAFTON 18 19.3 19.1 18.8 18.5 18.1 17.6
ALTON LD 26 TW 21 22.4 21.6 20.6 19.6 18.8 18.0
CHESTER 27 34.3 33.0 31.2 28.7 26.6 25.3000
WGUS83 KLSX 250205
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT MON MAR 24 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC149-MOC127-250235-
/O.CAN.KLSX.FL.W.0078.000000T0000Z-080326T0600Z/
/HNNM7.1.ER.080323T0900Z.080324T0630Z.000000T0000Z.NO/
905 PM CDT MON MAR 24 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT HANNIBAL.
* AT 8 PM MONDAY THE STAGE WAS 15.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.9 FEET. THE
RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. DAMAGE BEGINS TO BUILDINGS IN
UNPROTECTED LOW AREAS. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/25 03/26 03/27 03/28 03/29
MISSISSIPPI RIVER
HANNIBAL 16 15.8 15.8 15.5 15.2 14.8 14.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 22, 1:13 PM CDT, 30 minutes earlier.
Area forecast discussion, Mar 22, 1:13 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 113 PM CDT SAT MAR 22 2008 .DISCUSSION... MUCH COOLER TEMPERATURES EXPECTED TDA WITH LOW LVL CLOUD CVR LIMITING SOLAR INSOLATION AT LEAST OVR THE NRN AND ERN PTN OF THE CWA. MDLS CONT TO DEPICT LOW LVL CAA TDA WITH NLY FLOW ON THE BACKSIDE OF 850 MB LOW MOVG SLOWLY SEWD THRU THE OH VLY REGION. BOTH THE NAM AND GFS MDLS DROP THE -4 DGR C 850 MB ISOTHERM SWD TO STL BY 00Z SUN...THEN DROP THE -8 DGR 850 MB ISOTHERM SWD TO STL BY 18Z SUN WITH CONTD N-NWLY 850 MB FLOW. A LARGE SFC RDG ACRS THE NRN RCKYS WILL BUILD SLOWLY SEWD THRU THE PLAINS AND INTO MO ON SUN. ALTHOUGH IT DOES NOT APR THAT THERE WILL BE ANY LOW LVL FRCG FOR ANY PCPN...AT LEAST WK SHRTWVS WILL DROP SEWD THRU THE AREA IN NWLY FLOW. THE MOST SIGNIFICANT SHRTWV WILL MOVE SEWD THRU THE CWA LT TGT AND SUN MRNG. THE LOW-MID LVL MOISTURE MAY BE JUST DEEP ENOUGH FOR SOME LGT PCPN TGT AND SUN. WILL INCLUDE VERY LOW POPS OVR THE NRN AND WRN PTN OF THE CWA TGT...THEN LOW POPS MAINLY OVR THE NRN AND ERN PTN OF THE CWA ON SUN. IT APRS THAT THE SFC LYR WILL BE COLD ENOUGH THAT THE P-TYPE SHOULD BE SNOW LT TGT AND SUN MRNG OVR THE NRN PTN OF THE CWA. THIS PCPN SHOULD BE LGT AND SHORT LIVED WITH LTL IF ANY SNOW ACCUMULATION EXPECTED. THE COLDEST TEMPERATURES WILL LIKELY OCCUR SUN NGT WITH GOOD RADIATIONAL COOLING UNDERNEATH THE SFC RDG AXIS WHICH SHOULD BE OVER THE CWA BTWN 06Z AND 18Z MON. THE SKY SHOULD CLR OUT SUN EVNG BHND THE SHRTWV TROF...THE SFC WND WILL BE LGT NR AND ALONG THE SFC RDG AXIS...AND THE SFC DWPTS WILL DROP INTO THE LWR TO MID 20S BY 12Z MON. A WRMG TREND WILL BGN MON AFTN AS THE MID-UPR LVL HEIGHTS BGN TO RISE BHND THE MID-UPR LVL TROF WHICH WILL BE MOVG E OF THE AREA...PLUS THE LOW LVL WNDS WL BCM S-SWLY AS THE SFC/850 MB RDG MOVES SE OF THE CWA. THE NAM MDL DEPICTS VERY STG 850 MB WAA OVER THE CWA BY 06Z TUE AS A STG SWLY LLJ TRANSLATES EWD INTO THE CWA. GKS && .AVIATION... FOR THE 18Z TAFS...PERSISTENT STRATO-CU DECK CONTINUES FROM NORTHEAST THROUGH EAST-CENTRAL PARTS OF MISSOURI AND OVER MUCH OF CENTRAL AND SOUTHERN ILLINOIS. THE WESTERN PART OF THIS DECK CONTINUES TO SLOWLY ERODE. WILL CONTINUE TO KEEP BROKEN CLOUDS OVER STL...SUS TERMINALS FOR THIS AFTERNOON AND INTO THE EVENING HOURS, UIN WILL ALSO REMAIN IN THE LOWER SC CLOUD DECK HOWEVER WE KEEP COU SCATTERED FOR MUCH OF THE AFTERNOON. HIGH PRESSURE OVER THE DAKOTAS WILL CONTINUE TO BRING NORTHERLY FLOW OF AIR OVER REGION THROUGH TONIGHT WITH SPEEDS BETWEEN 10 TO 15 KTS THIS AFTERNOON BY RELAXING TO LESS THAN 8 KTS THIS EVENING. THE RIDGE OF HIGH PRESSURE WILL SLOWLY EDGE EASTWARD OVER THE NEXT 12 TO 18 HRS. HOWEVER ANOTHER UPPER LEVEL IMPULSE WILL RAPIDLY MOVE EAST- SOUTHEASTWARD WITHIN THE MEAN WEST NORTHWEST FLOW LATER TONIGHT AND TOMORROW AND BRING ANOTHER CHANCE FOR RAINSHOWERS AFTER DAYBREAK OVER TERMINALS. BEST CHC WILL OCCUR AFTER 1200 UTC SUNDAY. RP && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 22, 5:57 AM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 557 AM CDT SAT MAR 22 2008 ILZ074-079-101-102-MOZ018-019-026-027-034>036-041-042-047>052- 059>065-072>075-084-085-099-231100- WASHINGTON IL-RANDOLPH IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 557 AM CDT SAT MAR 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT NUMEROUS RIVERS ACROSS THE AREA WILL CONTINUE TO EXPERIENCE HIGH WATER LEVELS NEAR OR ABOVE FLOOD STAGE. PLEASE REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT IS FORECAST TO MOVE INTO SOUTHERN MISSOURI ON WEDNESDAY AND THEN STALL OUT. SIGNIFICANT MOISTURE IS EXPECTED TO OVERRUN THIS FRONT FROM WEDNESDAY THROUGH FRIDAY. AS A RESULT... THUNDERSTORMS CONTAINING HEAVY RAINFALL ARE POSSIBLE FOR LATE NEXT WEEK ACROSS PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-095>100-231100- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL- MADISON IL- 557 AM CDT SAT MAR 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NUMEROUS RIVERS ACROSS THE AREA WILL CONTINUE TO EXPERIENCE HIGH WATER LEVELS NEAR OR ABOVE FLOOD STAGE. PLEASE REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF LIGHT SNOW SUNDAY MORNING AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE AREA. LITTLE IN ANY ACCUMULATION IS EXPECTED. A COLD FRONT IS FORECAST TO MOVE INTO SOUTHERN MISSOURI ON WEDNESDAY AND THEN STALL OUT. SIGNIFICANT MOISTURE IS EXPECTED TO OVERRUN THIS FRONT FROM WEDNESDAY THROUGH FRIDAY. AS A RESULT... THUNDERSTORMS CONTAINING HEAVY RAINFALL ARE POSSIBLE FOR LATE NEXT WEEK ACROSS PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
Nearby
River Flood Warnings in Illinois, 2008River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.